# SDR A6WA201542369

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 27,598 hours, 26,327 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MSG DURING CLIMB WITH FLAPS AT ZERO.  PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-18F, BOX 12,   FLAPS RESET.
